# SDR HEEA065913

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 7120 · Engine Mount Section
- Part: Bipod Mount
- Part number: 407060111101
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIPOD MOUNT HAD BEARINGS WORN.
